American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jerry Markman and I. Norman Katz. Convergence of an iterative algorithm for solving Hamilton-Jacobi type equations. Math. Comp. 71 (2002) 77-103. MR 1862989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yuncheng You. Quadratic integral games and causal synthesis. Trans. Amer. Math. Soc. 352 (2000) 2737-2764. MR 1650054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1